CSpace

Browse/Search Results:  1-5 of 5 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
5 The least squares estimator of random variables under convex operators on L-F(infinity) (mu) space 期刊论文
STATISTICS & PROBABILITY LETTERS, 2022, 卷号: 181, 页码: 7
Authors:  Sun, Chuanfeng;  Ji, Shaolin;  Kong, Chuiliu
Favorite  |  View/Download:27/0  |  Submit date:2022/04/02
Least squares estimator  Conditional expectation  Convex operator  Minimax theorem  
A Novel Sparse Graph-Regularized Singular Value Decomposition Model and Its Application to Genomic Data Analysis 期刊论文
IEEE TRANSACTIONS ON NEURAL NETWORKS AND LEARNING SYSTEMS, 2021, 页码: 15
Authors:  Min, Wenwen;  Wan, Xiang;  Chang, Tsung-Hui;  Zhang, Shihua
Favorite  |  View/Download:49/0  |  Submit date:2022/04/02
Gene expression  Biology  Biological system modeling  Principal component analysis  Mathematical model  Data models  Big Data  Absolute-valued graph regularization  graph regularization  sparse learning  structured sparse singular value decomposition (SVD)  
Explicit a posteriori and a priori error estimation for the finite element solution of Stokes equations 期刊论文
JAPAN JOURNAL OF INDUSTRIAL AND APPLIED MATHEMATICS, 2021, 页码: 15
Authors:  Liu, Xuefeng;  Nakao, Mitsuhiro T.;  You, Chun'guang;  Oishi, Shin'ichi
Favorite  |  View/Download:52/0  |  Submit date:2021/04/26
Stokes equation  A posteriori error estimation  A priori error estimation  Finite element method  Hypercircle method  Eigenvalue problem  
KALMAN-BUCY FILTERING AND MINIMUM MEAN SQUARE ESTIMATOR UNDER UNCERTAINTY 期刊论文
SIAM JOURNAL ON CONTROL AND OPTIMIZATION, 2021, 卷号: 59, 期号: 4, 页码: 2669-2692
Authors:  Ji, Shaolin;  Kong, Chuiliu;  Sun, Chuanfeng;  Zhang, Ji-Feng
Favorite  |  View/Download:43/0  |  Submit date:2022/04/02
Kalman-Bucy filtering  minimum mean square estimator  drift uncertainty  convex operator  minimax theorem  backward stochastic differential equation  
Lifts of Non-Compact Convex Sets and Cone Factorizations 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2020, 页码: 24
Authors:  Wang, Chu;  Zhi, Lihong
Favorite  |  View/Download:60/0  |  Submit date:2020/09/23
Cone factorization  convex set  lift  nonnegative rank  polyhedron  positive semidefinite rank  recession cone